# SDR ASAA9980070

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105610001
- Condition: Defective
- Location: Row 28
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 251, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS ILLUMINATE BRIEFLY WHEN THE AUXILIARY HYDRAULIC PUMP IS TURNED ON.  REPLACED DEFECTIVE LAMP MODULE AT ROW 28 AND SECURED LOOSE CONNECTIONS IN FLOOR TRACK FROM ROWS 24 AND 28 AND OPERATED NORMALLY.  (M)
